# SDR DALA2021070203673

- Difficulty date: November 6, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 50,332 hours, 24,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 CRACK FRAME 35 LH THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR35LH AND FR36LH. CORRECTIVE ACTION: REPAIRED PER DELTA WORKCARD AMDS 5311-01171-04A. (1649855)
